# SDR REXA2013100701997

- Difficulty date: October 7, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HINGE (ACFT SIDE) IS GOUGED, MIGRATED ROLL PIN, ON AFT SIDE.  REPAIRED MAIN ENTRY DOOR HINGE (ACFT SIDE) ON AFT END IAW SRM 53-21-23.
